# SDR SIMA20240805001

- Difficulty date: August 5, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N286NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000827
- Aircraft time: 12,127 hours, 8,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR EMERGENCY EXIT IDENTIFIER SIGN LIGHT INOP. RAR FWD. SERVICE DOOR EMER. EXIT IDENTIFIER SIGN LIGHT PWR SUPPLY UNIT IAW AMM 33-50-01. OPERATIONAL CHECK GOOD.
